MathSciNet Relay Station
MathSciNet bibliographic data
MR2482963 (2010b:05084) 05C30
Conder, Marston D. E. Regular maps and hypermaps of Euler characteristic $-1$ to $-200$. J. Combin. Theory Ser. B 99 (2009), no. 2, 455–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement